首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:Solution of fuzzy singular integral equation with Abel’s type kernel using a novel hybrid method
  • 本地全文:下载
  • 作者:S. Bushnaq ; Z. Ullah ; A. Ullah
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2020
  • 卷号:2020
  • 期号:1
  • 页码:1-13
  • DOI:10.1186/s13662-020-02623-y
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In this paper, we are applying a novel analytical hybrid method to find the solution of a fuzzy Volterra Abel’s integral equation of the second kind. The fuzzy number is used in its parametric form under which the fuzzy Volterra Abel’s integral equation will be converted into a system of integral equations as in a crisp case. Moreover, to solve the general fuzzy Volterra integral equation with Abel’s type kernel, and to show that the proposed method is efficient, a few accurate and simple examples are given for the demonstration of our results.
  • 关键词:Laplace transform;Adomian Decomposition Method;Fuzzy Volterra Abel’s integral equation;Laplace Adomian Decomposition Method;Fuzzy number;
国家哲学社会科学文献中心版权所有